MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY
Model Number 8.00MM
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes blue line ultra (blu) would not hold pressure.The customer confirmed in a pre-use check that the product worked properly.He then started to use it with 30 mmhg of air pressure applied to its cuff.However, in 30 minutes or so, the pressure decreased to 7-10 mmhg.As this event was repeatedly observed, he changed the product to another one in one (1) day after starting to use the first one.No patient injury.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key10978458
Report Number3012307300-2020-12241
Device Sequence Number4295094
Product Code BTO
UDI-Device Identifier15019315038808
UDI-Public15019315038808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8.00MM
Device Catalogue Number100/870/080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1